I had a regular period the 1st of feburary a few days after it was done I had unprotected sex with the pull out method then a week later had unprotected sex again pull out method but I took plan b 2 days later (this is my third time taking it within months of eachother) a week later I started spotting faintly at first it was pink then brown the brownish red then pink now red with slight cramps and it hasn't stoped I am now going on day 11 of spotting and I am wondering what is going on and if something could be wrong my next period is due in a day or 2 .
Plan B is not for birth control. You don't have unprotected sex figuring you can take it. Pulling out may be a method of something but its not birth control. You took too many plan B;'s in a month, and your cycle is going to be screwed up. The more you take it the less it works. You probably will have a late period too. How late I can't say, since you took it 3 times.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2014 • 1 answer
Posted 18 Apr 2015 • 2 answers
Took plan be like May 3 after unprotected sex may 2. Had unprotected sex 2 more times after but did?
Posted 26 Jul 2015 • 1 answer
Posted 31 Jul 2015 • 0 answers
Posted 27 May 2016 • 1 answer